If you need an accessible version of this item please contact JSTOR User Support

The Classical and the ω-Complete Arithmetic

A. Grzegorczyk, A. Mostowski and C. Ryll-Nardzewski
The Journal of Symbolic Logic
Vol. 23, No. 2 (Jun., 1958), pp. 188-206
DOI: 10.2307/2964398
Stable URL: http://www.jstor.org/stable/2964398
Page Count: 19
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Classical and the ω-Complete Arithmetic
Preview not available

Page Thumbnails

  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190
  • Thumbnail: Page 
191
    191
  • Thumbnail: Page 
192
    192
  • Thumbnail: Page 
193
    193
  • Thumbnail: Page 
194
    194
  • Thumbnail: Page 
195
    195
  • Thumbnail: Page 
196
    196
  • Thumbnail: Page 
197
    197
  • Thumbnail: Page 
198
    198
  • Thumbnail: Page 
199
    199
  • Thumbnail: Page 
200
    200
  • Thumbnail: Page 
201
    201
  • Thumbnail: Page 
202
    202
  • Thumbnail: Page 
203
    203
  • Thumbnail: Page 
204
    204
  • Thumbnail: Page 
205
    205
  • Thumbnail: Page 
206
    206